Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 45, NWS Cheyenne, WY

June 24, 2016Goshen County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2016, 5:54 PM MDT for Goshen County, Laramie County, Platte County, Wyoming. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2016, 5:54 PM MDT (23:54 UTC)
Expired
Jun 24, 2016, 6:30 PM MDT
In force
36 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Goshen County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 76 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-467 J/kg
Mixed-layer LCL
2666 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

875 
WUUS55 KCYS 242354
SVRCYS
WYC015-021-031-250030-
/O.NEW.KCYS.SV.W.0045.160624T2354Z-160625T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
554 PM MDT FRI JUN 24 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
  NORTH CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 630 PM MDT

* AT 553 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SLATER TO 9 MILES NORTH OF WHITAKER...MOVING
  NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. THESE STORMS HAVE A HISTORY OF PRODUCING
           WIND GUSTS BETWEEN 60 AND 70 MPH.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  CHUGWATER AND SLATER. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 30 AND
71.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4216 10448 4155 10436 4139 10495 4189 10507
TIME...MOT...LOC 2353Z 220DEG 36KT 4184 10487 4154 10481 

HAIL...<.75IN
WIND...70MPH
 
$$

HAMMER
2 follow-up statements
702 
WWUS55 KCYS 250015
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT FRI JUN 24 2016

WYC015-021-031-250030-
/O.CON.KCYS.SV.W.0045.000000T0000Z-160625T0030Z/
GOSHEN WY-PLATTE WY-LARAMIE WY-
615 PM MDT FRI JUN 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHWESTERN GOSHEN...SOUTHEASTERN PLATTE AND NORTH CENTRAL
LARAMIE COUNTIES...

AT 615 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF SLATER TO 13 MILES NORTHWEST OF GUN
BARREL...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHUGWATER AND SLATER. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 56 AND
61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4216 10448 4155 10436 4144 10476 4193 10484
TIME...MOT...LOC 0015Z 225DEG 34KT 4191 10465 4153 10459 

HAIL...<.75IN
WIND...60MPH
 
$$

HAMMER
832 
WWUS55 KCYS 250026
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT FRI JUN 24 2016

WYC015-021-031-250036-
/O.EXP.KCYS.SV.W.0045.000000T0000Z-160625T0030Z/
GOSHEN WY-PLATTE WY-LARAMIE WY-
626 PM MDT FRI JUN 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOSHEN...
SOUTHEASTERN PLATTE AND NORTH CENTRAL LARAMIE COUNTIES WILL EXPIRE AT
630 PM MDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4216 10448 4155 10436 4144 10476 4193 10484
TIME...MOT...LOC 0025Z 220DEG 36KT 4191 10465 4153 10459 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:48 PM MDT, 6 minutes earlier.

Area forecast discussion, Jun 24, 5:48 PM MDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cheyenne WY
548 PM MDT FRI JUN 24 2016

.SHORT TERM...(This evening through Sunday night)
Issued at 300 PM MDT Fri Jun 24 2016

Scattered showers and thunderstorms have developed across most of
the region...especially along and east of the I25 corridor late
this morning. Some strong thunderstorms have been reported...but
nothing severe as of yet. Would not be surprised to see one or two
severe thunderstorms across western Nebraska with marginal shear
and instability values. Dry air has struggled to move into the
forecast area due to the position and strength of the surface
trough still over NW Wyoming this afternoon. As the surface cold
front moves into the region tonight...showers and thunderstorms
are expected to redevelop along and ahead of this front as it
moves southeast. May see nocturnal convection linger after
midnight tonight...especially south and east between
Cheyenne...Scottsbluff and Sidney Nebraska. Do not expect fog to
develop but some low clouds may develop as the cold front moves
across the area. Low clouds will not linger for too long as winds
will increase behind the cold front early Saturday morning.

Expect cooler temperatures for this weekend...with highs ranging
between the mid 70's to mid 80's on Saturday and in the 80s to
near 90 on Sunday. It will be pleasant and breezy/very dry behind
the front on Saturday...as PW/s lower below one quarter of an
inch out west. Models show a slight potential of showers and
thunderstorms near the I80 Summit eastward along the Cheyenne
Ridge due to lingering moisture and some upslope flow. Kept a
slight chance of thundershowers for Saturday evening...but it will
be mostly dry with nothing more than a some fair weather cumulus
during the afternoon hours. Winds will then shift into the south
and southeast on Sunday as llvl moisture returns to the central
High Plains...resulting in a slightly higher chance for widely
scattered showers and thunderstorms southeast of a line from
Laramie to Chadron Nebraska.

.LONG TERM...(Monday through Thursday)
Issued at 300 PM MDT Fri Jun 24 2016

Northwesterly flow aloft will be in place early next week with the
mid level ridge centered near the Four Corners region. Good llvl
moisture in east to southeasterly winds will be present across the
plains, with both the GFS and ECMWF showing CAPE values of
1500-2000 j/kg over the Nebraska Panhandle. The storms that
develop should be discrete and have severe potential as bulk
shear is around 45-50 kts. Heights rise slightly on Tuesday. Will
have to watch for strong/severe storms once again, however it may
be more confined to the northern Nebraska Panhandle, closer to the
warm front across South Dakota. Highs will be slightly above
normal through Tuesday then cooling will occur on Wednesday behind
a cold front. The severe threat will be less on Wednesday with
less instability. The subtropical ridge that has been so strong
across the West begins to weaken by Thursday. Daily chances of
aftn/evening convection along with more normal temps will prevail.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 539 PM MDT Fri Jun 24 2016

Isolated to scattered showers and thunderstorms will continue to
develop and move east-northeast across areas east of a Douglas to
Laramie line through late evening. Strong and gusty winds to 50
kt and brief heavy rainfall will be possible with the stronger
storms, which may result in a short period of MVFR visibility. A
cold front will sweep through the region early Saturday morning.
Winds will shift to the north-northwest and gust to 25 kt by late
morning.

&&

.FIRE WEATHER...
Issued at 219 PM MDT Fri Jun 24 2016

Critical fire weather conditions are struggling to develop across
east central Wyoming early this afternoon due to light winds.
Humidities are generally around 15 percent with pretty warm
temperatures across the area. West winds are starting to increase
across far western Converse county...so will keep the Red Flag
Warning going through this evening. Guidance has struggled with
low level moisture and wind speeds today...as well as the speed
of the upper level Low moving across Montana tonight and
Saturday...therefore not a whole lot of confidence with critical
fire weather conditions for Saturday. After a brief dry period
this weekend...showers and thunderstorms will return to the region
by early next week.

&&

.CYS Watches/Warnings/Advisories...
WY...Red Flag Warning until 9 PM MDT this evening for WYZ301.

     Fire Weather Watch from Saturday morning through Saturday
     evening for WYZ301.

NE...None.
&&

SHORT TERM...TJT
LONG TERM...ZF
AVIATION...MAJ
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 24, 3:49 AM MDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
349 AM MDT FRI JUN 24 2016

WYZ103>106-109>117-251000-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
349 AM MDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY WEST WINDS ARE LIKELY TODAY AHEAD OF A COLD FRONT MOVING
INTO THE AREA FROM THE NORTH. WIND GUSTS OF 35 TO 40MPH WILL
COMBINE WITH VERY WARM TEMPERATURES TO CREATE ELEVATED TO LOCALLY
CRITICAL FIRE WEATHER CONDITIONS LATE THIS MORNING AND AFTERNOON.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE TODAY
WITH THE GREATEST CHANCES NEAR AND OVER THE MOUNTAINS. THESE
STORMS ARE NOT EXPECTED TO BECOME SEVERE. SMALL HAIL AND DOWNBURST
WINDS TO 40MPH ARE THE PRIMARY HAZARDS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY SATURDAY
WITH WIND GUSTS TO 40 TO 45 MPH COMBINING WITH AFTERNOON
HUMIDITIES BELOW 10 PERCENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
251000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
349 AM MDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE FOR AREAS ALONG AND EAST OF
INTERSTATE 25 LATE THIS AFTERNOON INTO THE EVENING HOURS. SMALL
HAIL AND WIND GUSTS TO 50MPH ARE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY SATURDAY
WITH WIND GUSTS TO 40 TO 45 MPH COMBINING WITH AFTERNOON
HUMIDITIES BELOW 10 PERCENT.

A MORE ACTIVE WEATHER PATTERN IS SETTING UP FOR THE BEGINNING OF
THE WORK WITH DAILY AFTERNOON AND EVENING THUNDERSTORMS THROUGH
THE WEEK. SOME OF THESE STORMS COULD BE SEVERE...ESPECIALLY
TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Jun 24, 4:46 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND GST     CHADRON                 42.83N 103.00W
06/24/2016  M64.00 MPH       DAWES              NE   ASOS

            SUSTAINED 39 MPH.

&&

DDEAL
Special weather statement, Jun 24, 4:47 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
447 PM MDT FRI JUN 24 2016

WYZ106-114>118-242330-
SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-
SOUTH LARAMIE RANGE FOOTHILLS WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
LARAMIE VALLEY WY-CENTRAL LARAMIE COUNTY WY-
447 PM MDT FRI JUN 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY AND WESTERN
LARAMIE COUNTIES UNTIL 530 PM MDT...

AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF SHOWERS AND
EMBEDDED THUNDERSTORMS CENTERED NEAR LARAMIE...MOVING EAST AT 35 MPH.

WIND GUSTS IN EXCESS OF 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LARAMIE...HORSE CREEK...IRON MOUNTAIN...GRANITE SPRINGS CAMPGROUND...
NORTH CROW CAMPGROUND...VEDAUWOO CAMPGROUND...PUMPKIN VINE...CRYSTAL
LAKE RESERVOIR...FEDERAL...TIE SIDING...GRANITE SPRINGS RESERVOIR...TIE
CITY CAMPGROUND...YELLOW PINE CAMPGROUND...THE BUTTES...CRYSTAL LAKE
CAMPGROUND...HUTTON LAKE...BOSLER...VEDAUWOO...BUFORD AND UNIVERSITY OF
WYOMING WAR MEMORIAL STADIUM.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 295 AND
353.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4100 10593 4163 10584 4165 10494 4101 10497
TIME...MOT...LOC 2246Z 264DEG 37KT 4132 10554

HAMMER
Local storm report, Jun 24, 4:49 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     NON-TSTM WND GST CHADRON                 42.83N 103.00W
06/24/2016  E64.00 MPH       DAWES              NE   ASOS

            SUSTAINED 39 MPH.

&&

FINCH
Local storm report, Jun 24, 4:51 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     NON-TSTM WND GST LARAMIE                 41.31N 105.58W
06/24/2016  E58.00 MPH       ALBANY             WY   ASOS

            SUSTAINED WIND 30 MPH.

&&

DDEAL
Special weather statement, Jun 24, 5:30 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 PM MDT FRI JUN 24 2016

WYZ106>108-116>119-250015-
EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-SOUTH LARAMIE RANGE WY-
EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
CENTRAL LARAMIE COUNTY WY-
530 PM MDT FRI JUN 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN...SOUTHERN
PLATTE...SOUTHEASTERN ALBANY AND LARAMIE COUNTIES UNTIL 615 PM MDT...

AT 529 PM MDT...DOPPLER RADAR WAS TRACKING SCATTERED SHOWERS AND A
FEW THUNDERSTORMS OVER THE AFFECTED AREA...MOVING EAST AT 35 MPH.

WIND GUSTS IN EXCESS OF 55 MPH WILL BE POSSIBLE WITH THIS ACTIVITY.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...CHUGWATER...HORSE CREEK...IRON MOUNTAIN...GRANITE SPRINGS
CAMPGROUND...NORTH CROW CAMPGROUND...FRONTIER PARK...VEDAUWOO
CAMPGROUND...HILLSDALE...CRYSTAL LAKE RESERVOIR...FEDERAL...BORDEAUX...
GRANITE SPRINGS RESERVOIR...SOUTH GREELEY...WARREN AFB...RANCHETTES...
NORTH CHEYENNE...WHITAKER...CRYSTAL LAKE CAMPGROUND AND BUFORD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 74.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 331 AND 380.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4101 10537 4188 10541 4208 10456 4100 10444
      4100 10527
TIME...MOT...LOC 2329Z 256DEG 27KT 4140 10511

HAMMER
Local storm report, Jun 24, 5:44 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
544 PM MDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     HORSE CREEK             41.41N 105.18W
06/24/2016  E65 MPH          LARAMIE            WY   TRAINED SPOTTER

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:23 AM MDTFire Weather WatchCYS25 hr
Jun 24, 12:23 PM MDTSpecial Weather StatementCYSLaramie37 min
Jun 24, 1:46 PM MDTSpecial Weather StatementCYSPlatte44 min
Jun 24, 4:47 PM MDTSpecial Weather StatementCYSAlbany43 min
Jun 24, 5:11 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie34 min
Jun 24, 5:30 PM MDTSpecial Weather StatementCYSLaramie45 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.